# SDR 9518509964

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT ENGINE CONSTANT SPEED DRIVE HAD A HIGH TEMPERATURE INDICATION AND THE RIGHT GENERATOR TRIPPED OFF LINE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  FLIGHT DIVERTED TO YYZ AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE CONSTANT SPEED DRIVE AND GENERATOR.  OPERATIONAL CHECK GOOD.
